MathSciNet Relay Station
MathSciNet bibliographic data
MR2240669 (2007g:35029) 35J15 (35P15 47D06 47D08)
Ouhabaz, El Maati Sharp Gaussian bounds and $L\sp p$-growth of semigroups associated with elliptic and Schrödinger operators. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3567–3575 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement